On a problem of Bjarni Jónsson concerning automorphisms of a general algebra
Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 5-8
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_19_1_5_8,
author = {Ernest P{\l}onka},
title = {On a problem of {Bjarni} {J\'onsson} concerning automorphisms of a general algebra},
journal = {Colloquium Mathematicum},
pages = {5--8},
year = {1968},
volume = {19},
number = {1},
doi = {10.4064/cm-19-1-5-8},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-5-8/}
}
TY - JOUR AU - Ernest Płonka TI - On a problem of Bjarni Jónsson concerning automorphisms of a general algebra JO - Colloquium Mathematicum PY - 1968 SP - 5 EP - 8 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-5-8/ DO - 10.4064/cm-19-1-5-8 LA - en ID - 10_4064_cm_19_1_5_8 ER -
Ernest Płonka. On a problem of Bjarni Jónsson concerning automorphisms of a general algebra. Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 5-8. doi: 10.4064/cm-19-1-5-8
Cité par Sources :